# SDR CA120817008

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727231
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 58935578
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE NOTICED ARCHING ON R2 WINDOW AND DISCOVERED OUTER PANE WAS CRACKED.  WINDOW REPLACED.
